# SDR CA151208004

- Difficulty date: December 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 43,804 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 112441507
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1 HR AFTER DEPARTURE THE CREW REPORTED A GREEN HYDRAULIC SYSTEM LOW PRESSURE INDICATION AND RETURNED TO AIRPORT.   NO EMERGENCY WAS DECLARED AND LANDING WEIGHT WAS BELOW MAXIMUM.  HYD LINE REPLACED ON NR 1 ENGINE.  LEAK CHECK CARRIED OUT. NO FAULT. CONSIDERED SERVICEABLE.
